# SDR CALA2025080107193

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 46,086 hours, 16,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Loose
- Location: Pressure Gauge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PRESSURE GAUGE COVER LOOSE. RAFT RESECURED PRESSURE GAUGE LENS COVER.
